# SDR A6WA201040087

- Difficulty date: February 2, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 600211375
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE UNDER 326CL LT TOP SIDE OF VERT STAB PN 600-21137-5.  DUPLICATE AND REPLACE IAW SRM.
